MathSciNet Relay Station
MathSciNet bibliographic data
MR1925822 93C42 (93C10)
Li, Hong-Xing; Miao, Zhi-Hong; Lee, E. S. Variable universe stable adaptive fuzzy control of a nonlinear system. Comput. Math. Appl. 44 (2002), no. 5-6, 799–815.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement